# SDR UPS99830681

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR WEB CRACKED AT SHACKLEBOX, STA 55, X=-40.  REMOVED FLOORBOARD TO GAIN ACCESS TO REPAIR AREA. MAT ID FOR WEB .02 5 2024T3 IAW DC8 SRM 53-3-3 FIG 5 MAT ID FOR REPAIR DOUBLER .025 202 4T3 IAW DC8 SRM 53-2-0 FIG 1B.  FABBED AND INSTALLED DOUBLER IAW DC8 SRM 51-1-21 & 53-2-0.
